Brendan Creutz
Brendan Creutz
Verified email at canterbury.ac.nz
Title
Cited by
Cited by
Year
Locally trivial torsors that are not Weil–Châtelet divisible
B Creutz
Bulletin of the London Mathematical Society 45, 935-942, 2013
152013
On Brauer groups of double covers of ruled surfaces
B Creutz, B Viray
Mathematische Annalen 362 (3-4), 1169-1200, 2015
132015
On the local-global principle for divisibility in the cohomology of elliptic curves
B Creutz
Mathematics Research Letters 23 (2), 377-387, 2016
112016
Explicit second p-descent on elliptic curves
B Creutz
Ph. D. thesis, Jacobs University., 0
11*
Explicit descent in the Picard group of a cyclic cover of the projective line
B Creutz
The Open Book Series 1 (1), 295-315, 2013
92013
Second isogeny descents and the Birch and Swinnerton-Dyer conjectural formula
B Creutz, RL Miller
Journal of Algebra 372, 673-701, 2012
82012
Potential Ш for abelian varieties
B Creutz
Journal of Number Theory 131 (11), 2162-2174, 2011
82011
Two torsion in the Brauer group of a hyperelliptic curve
B Creutz, B Viray
Manuscripta Mathematica 147 (1-2), 139-167, 2015
72015
Second 𝑝-descents on elliptic curves
B Creutz
Mathematics of Computation 83 (285), 365-409, 2014
72014
A Grunwald-Wang type theorem for abelian varieties
B Creutz
Acta Arithmetica 154, 353-370, 2012
62012
Degree and the Brauer–Manin obstruction
B Creutz, B Viray
Algebra & Number Theory 12 (10), 2445-2470, 2019
52019
There are No Transcendental Brauer–Manin Obstructions on Abelian Varieties
B Creutz
International Mathematics Research Notices, 2018
4*2018
The d-primary Brauer–Manin obstruction for curves
B Creutz, B Viray, JF Voloch
Research in Number Theory 4 (2), 26, 2018
32018
Improved rank bounds from -descent on hyperelliptic Jacobians
B Creutz
International Journal of Number Theory 14 (06), 1709-1713, 2018
22018
Zero-cycles of degree one on Skorobogatov's bielliptic surface
B Creutz
Journal of Number Theory 178, 1-4, 2017
22017
Local-global principles for Weil–Châtelet divisibility in positive characteristic
B Creutz, JF Voloch
Mathematical Proceedings of the Cambridge Philosophical Society 163 (2), 357-367, 2017
22017
Most binary forms come from a pencil of quadrics
B Creutz
Proceedings of the American Mathematical Society, Series B 3, 18-27, 2016
22016
Generalized Jacobians and explicit descents
B Creutz
Mathematics of Computation 89 (323), 1365-1394, 2020
12020
On automorphism groups of toroidal circle planes
B Creutz, D Ho, GF Steinke
Journal of Geometry 109 (1), 15, 2018
12018
Relative Brauer groups of torsors of period two
B Creutz
Journal of Algebra 459, 109-132, 2016
12016
The system can't perform the operation now. Try again later.
Articles 1–20